# SDR SWAA011329

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 7,346 hours, 4,348 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK , SWA SI 11038-55, FOUND BOTH LT & RT ELEVATOR, NR 3 & NR 4 TAB HINGE BUSHINGS WORN. R&R BUSHINGS PER MM.
